Ask an expert
Question

25 Jul 2011

Urbanol + Cilift + Ivedal
Please help - my mom is 80 years old and has been using Ivedal 10mg every night to sleep. A month ago (after she experianced some anxioty), her doctor added Cilift 20mg (1x per day) and Urbanol 10mg (2x per day).
She is, in total, now on: Urbanol 10mg (2x per day) + Cilift 20mg (1x per day) + Ivedal 10mg (1x per day).
She''s looking and acting like a zombi - please please advice.
Answer 4,517 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Leonie - Drowsiness, oversedation and dizziness are the adverse effectcs most frequently encountered with Urbanol, and the combination of medicines she's taking may even make these worse.

Treatment should be started with the lowest recommended dose and for elderly patients it is advised that the daily dose should be halved.

If you are worried, I suggest contacting her prescribing doctor: Her dose possibly need to be adjusted.

All the best!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote